MAUDE Adverse Event Report: BECTON DICKINSON TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795; ANESTHESIA CONDUCTION KIT
Catalog Number 405828
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.Two additional batches reported: batch: 0001563972.Batch creation date: 2024-04-15.Batch expiration date: 2025-08-31.Batch: 0001527093.Batch creation date: 2023-07-26.Batch expiration date: unknown.
 
Event or Problem Description
Material # 405828, batch # 0001563972, 0001527093, 0001561237.It was reported by customer that lot no.0001563972 also defective either the catheter or the adapter is wrong size.Verbatim: lot no.0001563972 also defective either the catheter or the adapter is wrong size.Our anesthesia 4th floor supply room, all are these lot numbers.Pulling them out and set aside.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation: several samples were provided to our quality team for investigation.A total of forty-five trays from lot 0001563972, one tray from lot 0001527293, and ten trays from lot 0001561237 were evaluated.Upon initial inspection, no damage was observed with any of the products.Within one sample from lot 0001563972, the catheter and nexus connector came assembled and it was observed to be assembled incorrectly, the wrong end of the catheter had been inserted into the connector.Once corrected, functional testing was performed on all nexus connectors.During our evaluations, the catheters were properly threaded into the connector without issue and proper flow was achieved.It was identified within seven samples from lot 0001561237 that the catheter could not be fully seated, verifying one of the reported incidents.A review of the internal manufacturing device records and raw material history files for the reported lot numbers 0001563972, 0001527293, and 0001561237 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.The seven connectors from lot 0001561237 that prevented proper threading of the catheter have been sent to the supplier for further evaluation.Based on their findings, they identified mold wear on the inserts used to create the slot feature.As a result, this can make the connectors more susceptible to partially closing, which would prevent the catheters from being able to be fully seated, as seen in the samples evaluated.The supplier has initiated a project to further address this issue.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.

Brand Name
TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19770701
Report Number1625685-2024-00080
Device Sequence Number8604691
Product Code CAZ
UDI-Device Identifier00382904058289
UDI-Public(01)00382904058289
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number405828
Device Lot Number0001561237
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown